Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 547909, 17 pages
http://dx.doi.org/10.1155/2012/547909
Research Article

Properties of Recurrent Equations for the Full-Availability Group with BPP Traffic

Communication and Computer Networks, Faculty of Electronics and Telecommunications, Poznan University of Technology, ul. Polanka 3, 60-965 Poznan, Poland

Received 27 April 2011; Accepted 1 August 2011

Academic Editor: Yun-Gang Liu

Copyright © 2012 Mariusz Głąbowski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Głąbowski, Maciej Stasiak, and Joanna Weissenberg, “Properties of Recurrent Equations for the Full-Availability Group with BPP Traffic,” Mathematical Problems in Engineering, vol. 2012, Article ID 547909, 17 pages, 2012. https://doi.org/10.1155/2012/547909.